# SDR 99ZZZX4576

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- System (JASC): 2150 · Cabin Cooling System
- Part: Mixing Valve
- Part number: JBS8803
- Condition: Sticking
- Location: Heater
- Part time: 192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHUT-OFF VALVE STICKS IN OPEN POSITION ON NR 2 SIDE.  REMOVED AND REPLACED.
